RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb., 1992, Volume 183, Number 10, Pages 45–62 (Mi msb1079)  

This article is cited in 2 scientific papers (total in 2 papers)

On the stabilization of solutions of weakly coupled cooperative parabolic systems

M. P. Vishnevskii


Abstract: In this work it is shown that almost all solutions of weakly coupled parabolic systems either stabilize or blow up. It is also shown, under an additional condition, that almost all solutions either blow up or become componentwise monotonic, starting from some instant.

Full text: PDF file (2002 kB)
References: PDF file   HTML file

English version:
Russian Academy of Sciences. Sbornik. Mathematics, 1994, 77:1, 177–192

Bibliographic databases:

UDC: 517.95
MSC: 35K45, 35K50, 35B40
Received: 13.05.1991 and 16.01.1992

Citation: M. P. Vishnevskii, “On the stabilization of solutions of weakly coupled cooperative parabolic systems”, Mat. Sb., 183:10 (1992), 45–62; Russian Acad. Sci. Sb. Math., 77:1 (1994), 177–192

Citation in format AMSBIB
\Bibitem{Vis92}
\by M.~P.~Vishnevskii
\paper On the stabilization of solutions of weakly coupled cooperative parabolic systems
\jour Mat. Sb.
\yr 1992
\vol 183
\issue 10
\pages 45--62
\mathnet{http://mi.mathnet.ru/msb1079}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1202791}
\zmath{https://zbmath.org/?q=an:0806.35010}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1994SbMat..77..177V}
\transl
\jour Russian Acad. Sci. Sb. Math.
\yr 1994
\vol 77
\issue 1
\pages 177--192
\crossref{https://doi.org/10.1070/SM1994v077n01ABEH003435}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1994MZ10900011}


Linking options:
  • http://mi.mathnet.ru/eng/msb1079
  • http://mi.mathnet.ru/eng/msb/v183/i10/p45

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Akramov, TA, “Mathematical foundations of modeling of catalytic processes: A review”, Theoretical Foundations of Chemical Engineering, 34:3 (2000), 263  crossref  isi  elib
    2. Chueshob I., Vuillermot P., “Non-Random Invariant Sets for Some Systems of Parabolic Stochastic Partial Differential Equations”, Stoch. Anal. Appl., 22:6 (2004), 1421–1486  crossref  mathscinet  isi
  • Математический сборник - 1992–2005 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:222
    Full text:84
    References:42
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020